# SDR CX7A194J0420

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 22,123 hours, 26,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION, RECYCLED GEAR AND CONDITION REMAINED.  T/O INHIBIT AND GROUND OPS INOP.
